# SDR DALA2017061304718

- Difficulty date: June 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 57,455 hours, 21,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: L2 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW WAS UNABLE TO OPEN THE L2 DOOR.   OPENED THE L2 DOOR AND FOUND UPPER HINGE COVER DAMAGED.  REMOVED UPPER HINGE COVER. DOOR NOW OPERATES NORMAL. REPLACED UPPER HINGE COVER ON L2 DOOR.
